# SDR AALA20121031023

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 62,742 hours, 32,555 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN SPAR CAP, NUMBER 1 HOLE BELOW 52.267, LEFT SIDE.  INSTALLED DOUBLER/TRIPLER PER EA MD80-55-026866.
